# SDR TAOA099808

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7578678
- Condition: Clogged
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6120 - LGA-BOS - DURING TAKEOFF ROLL AND TAKEOFF POWER SET, ENGINE NR 3 LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED.  TAKEOFF ABORTED.  LIGHT EXTINGUISHED AT IDLE THRUST.  REPLACED MAIN ENGINE OIL FILTER.  FOUND LARGE AMOUNT OF CARBON DEPOSITS.  RAN ENGINE, REMOVED FILTER AGAIN.  MINOR SOOT FOUND.  REPLACED FILTER AGAIN.  RAN ENGINE.  FILTER CLEAN.  ASSIGNED W568026, RECHECK FILTER AFTER 50 FLT HOURS.  (M)
